Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 66, Number 2

All articles in this issue are freely accessible.

The transformation of Wiener integrals by nonlinear transformations
R. H. Cameron and W. T. Martin.
Trans. Amer. Math. Soc. 66 (1949), 253-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0031196
A nonhomogeneous ergodic theorem
Paul R. Halmos.
Trans. Amer. Math. Soc. 66 (1949), 284-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0030708
Nonlinear integral equations of the Hammerstein type
C. L. Dolph.
Trans. Amer. Math. Soc. 66 (1949), 289-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032923
Exceptional values of meromorphic functions
E. F. Collingwood.
Trans. Amer. Math. Soc. 66 (1949), 308-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0031068
On cyclic additivity theorems
E. J. Mickle and T. Rado.
Trans. Amer. Math. Soc. 66 (1949), 347-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0031546
On the permutational representation of general sets of operations by partition lattices
Alfred L. Foster.
Trans. Amer. Math. Soc. 66 (1949), 366-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0030932
Incidence relations in multicoherent spaces. I
A. H. Stone.
Trans. Amer. Math. Soc. 66 (1949), 389-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0030744
On the zeros of rational functions having prescribed poles, with applications to the derivative of an entire function of finite genre
Morris Marden.
Trans. Amer. Math. Soc. 66 (1949), 407-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0031115
Rectilinear congruences
Chuan-Chih Hsiung.
Trans. Amer. Math. Soc. 66 (1949), 419-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0031799
On the size of certain number-theoretic functions
Wm. J. LeVeque.
Trans. Amer. Math. Soc. 66 (1949), 440-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0030993
Elementary divisors and modules
Irving Kaplansky.
Trans. Amer. Math. Soc. 66 (1949), 464-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0031470
Errata, volume 65
Trans. Amer. Math. Soc. 66 (1949), 492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society